MAUDE Adverse Event Report: RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC

RAYNER INTRAOCULAR LENSES LIMITED RAYONE ASPHERIC
Model Number RAO600C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intraocular Pressure Increased (1937)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 13th may 2025, rayner received notification from a us healthcare professional of an event that occurred following implantation of a rayone aspheric rao600c.The event description provided states that post-operatively the patient presented with an elevated pressure of 39mmhg.
 
Additional Manufacturer Narrative
The reference (b)(4) has been allocated to this case by rayner.The event description provided states that post-operatively, the patient presented with increased intraocular pressure.Iol implantation was performed on (b)(6) 2025 and the patient presented with an elevated pressure of 39mmhg on (b)(6) 2025.The patient underwent an additional surgery and wound burp (aqueous tap or paracentesis) was performed.Increased intraocular pressure is a recognised complication of cataract surgery identified within published literature (ref.Https://eyewiki.Org/cataract_surgery_complications)."active ocular diseases (e.G.Chronic severe uveitis, proliferative diabetic retinopathy, chronic glaucoma not responsive to medication") are contraindicated in rayner ifus."secondary glaucoma" and "reduced vision" are listed in the "adverse events" section of the rayone ifu.The rayone ifu also includes the "warning" "surgical difficulties at the time of cataract extraction which might increase the potential for complications (e.G.Persistent bleeding, significant iris damage, uncontrolled positive pressure or significant vitreous prolapse or loss)".Our review of production records for the rayone aspheric rao600c batch 034237072 showed that all manufacturing and quality checks were conducted with successful results.All devices released for distribution from this batch were within tolerance, met specification criteria and were without defects.A review of vigilance data confirms this is an isolated event.No other incidents, of any type, have been received against the rayone aspheric rao600c batch 034237072.There is no evidence or information to suggest a causal relation between the event and the rayner device.The root cause cannot be determined.

Brand Name
RAYONE ASPHERIC
Common Device Name
RAYONE ASPHERIC
Manufacturer (Section D)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK  BN14 8AQ
Manufacturer (Section G)
RAYNER INTRAOCULAR LENSES LIMITED
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 8AQ
UK   BN14 8AQ
Manufacturer Contact
jodie neal
the ridley innovation centre
10 dominion way
worthing, west sussex BN14 -8AQ
UK   BN14 8AQ
MDR Report Key22121963
Report Number3012304651-2025-00154
Device Sequence Number17880410
Product Code HQL
UDI-Device Identifier05029867692031
UDI-Public05029867692031
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/10/2026
Device Model NumberRAO600C
Device Catalogue NumberRAO600C
Device Lot Number034237072
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Initial Report FDA Received Date06/02/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown